Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


follow up ( #1 Cause of Death?)
May 11, 2003

You said "In my practice most of the liver deaths have been due to alcohol hepatitis and hepatitis C". I started meds about 2 months ago and am concerned about liver function problems (although all my tests are fine- on sustiva, viread and epivir). What is the incidence of liver failure from HIV drugs without co-factor of alcohol hepatitis or Hep C? Sorry..just a bit of a hypochondriac I'm afraid! Thank you!

Response from Dr. Henry

The incidence of liver failure from HIV drugs alone is much less than 1 % (< 1 per 100). KH



Previous
Leg & foot muscle cramping and twitching.
Next
Joint pain and neuropathy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement